Lithuanian Mathematical Journal

, Volume 29, Issue 2, pp 97–109 | Cite as

Nonuniform estimate of the rate of convergence to a stable law in the multidimensional central limit theorem

  • M. Bloznelis
Article
  • 21 Downloads

Keywords

Limit Theorem Central Limit Central Limit Theorem Nonuniform Estimate Multidimensional Central Limit Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. V. Sazonov, “On a bound for the rate of convergence in the multidimensional central limit theorem,” in: Proc. 6th Berkeley Symposium on Math. Stat. Probab., Vol. 2 (1972). pp. 563–581.Google Scholar
  2. 2.
    V. V. Sazonov, Normal Approximation—Some Recent Advances, Springer-Verlag, Berlin-Heidelberg-New York (1981).Google Scholar
  3. 3.
    V. I. Paulauskas, “Estimates of the error term in a limit theorem in the case of stable limit law,” Liet. Mat. Rinkinys,14, No. 1,165–187 (1974).Google Scholar
  4. 4.
    V. Yu. Bentkus and V. I. Paulauskas, “Rate of convergence in the central limit theorem for Gaussian mixtures in infinite-dimensional spaces,” Liet. Mat. Rinkinys,23, No. 1, 17–29 (1983).Google Scholar
  5. 5.
    V. Yu. Bentkus, “Dependence of the Berry-Esseen estimate on the dimension,” Liet. Mat. Rinkinys,26, 205–210 (1986).Google Scholar
  6. 6.
    V. Yu. Bentkus, “Asymptotic analysis of sums of independent random elements of a Banach space,” Doctoral dissertation, Vilnius (1984).Google Scholar
  7. 7.
    V. Yu. Bentkus and M. M. Bloznyalis, “Nonuniform estimate of the rate of convergence in the CLT with stable limit distribution,” Liet. Mat. Rinkinys,29, No. 1, 14–26(1989).Google Scholar
  8. 8.
    V. M. Zolotarev, Contemporary Theory of Summation of Independent Random Variables [in Russian], Nauka, Moscow (1986).Google Scholar
  9. 9.
    V. V. Senatov, “Nonuniform estimates of rate of convergence in the multidimensional central limit theorem,” Teor. Veroyatn. Primen.,26, No. 4,673–684 (1981).Google Scholar
  10. 10.
    V. V. Senatov, “Uniform estimates of rate of convergence in the multidimensional central limit theorem,” Teor.Veroyatn. Primen.,25, No. 4, 757–770 (1980).Google Scholar
  11. 11.
    A. Yu. Rachkauskas and V. P. Sakalauskas, “Nonuniform estimate of rate of convergence in some Banach spaces,” Liet. Mat. Rinkinys,21, No. 4, 185–193 (1981).Google Scholar
  12. 12.
    R. N. Bhattacharya and R. Rao, Approximation by Normal Distribution and Asymptotic Expansions [Russian translation], Nauka Moscow (1982).Google Scholar
  13. 13.
    B. Fristed, “Expansions for the density of the absolute value of a strictly stable vector,” Ann. Math. Stat.,43, No. 2, 669–672 (1972).Google Scholar
  14. 14.
    I. A. Ibragimov and Yu. V. Linnik, Independent and Stationary Connected Variables [in Russian], Nauka, Moscow (1965).Google Scholar
  15. 15.
    M. M. Bloznyalis, “Rate of convergence to a stable law in the space Rk,” Liet. Mat. Rinkinys,28, No. 1, 33–43 (1988).Google Scholar
  16. 16.
    M. M. Bloznyalis, “A nonuniform estimate of rate of convergence in the multidimensional central limit theorem,” in: 28th Conference of the Lithuanian Mathematical Society, Abstracts of Reports [in Russian], Vilnius (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. Bloznelis

There are no affiliations available

Personalised recommendations